# SDR CA131108003

- Difficulty date: November 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,564 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 1700064F
- Condition: Failed
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE FLIGHT EXPERIENCED A "FLAP FAIL" ECAM MESSAGE. QRH WAS CARRIED OUT AND ATC WAS ADVISED WITH A PAN DECLARED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE ACFT STOPPED ON THE RUNWAY FOR EMERGENCY RESPONSE SERVICES TO INSPECT THE ACFT BEFORE TAXIING TO THE GATE.  NO ADVERSE PASSENGER REACTION WAS REPORTED.  THE DUTY PILOT AND MAINTENANCE CONTROL WERE ADVISED.  RESLOLUTION FOUND LT POSITION SENSOR RESOLVER OUT OF RANGE, LT RESOLVER 0.11, RT 0.00 SHOULD BE BETWEEN 0.05-0.05 CARRIED OUT FLAP CONTROL ELECTRICAL RIGGING IAW AMM 27-50-00, SUBTASK 820-016-A.  ALL VALUES WITHIN LIMITS.  BECAUSE OF FHDB REPLACED SF-ACE 1 IAW AMM 27-53-02. TESTED SERVICABLE.
